# SDR 99ZZZX751

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5027P
- Make and model: Hughes 369D
- Aircraft serial: 611002D
- Engine: Allsn 250C20B
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Bleed Valve
- Part number: 23053176
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NOT MAKING POWER.  REMOVED AND REPLACED.  AWAITING INSPECTION REPORT.  REF:  CONTROL NR 98-4-15.
